Alert archive / Arizona / Red Flag Warnings in 2011
Red Flag Warning 31, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 27, 2011, 2:52 PM MST for Coconino County, Navajo County, Arizona. It took effect at Jun 28, 2011, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2011, 2:52 PM MST (21:52 UTC)
- In effect from
- Jun 28, 2011, 12:00 PM MST
- Expired
- Jun 28, 2011, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Flagstaff, AZ
Counties Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 117 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3609 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
616 WWUS85 KFGZ 272152 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 252 PM MST MON JUN 27 2011 AZZ108-115-138-281400- /O.CAN.KFGZ.FW.A.0025.110628T1900Z-110629T0200Z/ /O.NEW.KFGZ.FW.A.0026.110629T1700Z-110630T0300Z/ YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 252 PM MST MON JUN 27 2011 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH FOR TUESDAY HAS BEEN CANCELLED. * AFFECTED AREA: YAVAPAI COUNTY MOUNTAINS...WESTERN MOGOLLON RIM...OAK CREEK AND SYCAMORE CANYONS. * TIMING: WINDS FOR TUESDAY ARE EXPECTED TO REMAIN JUST BELOW RED FLAG CRITERIA. FOR WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FROM MID MORNING THROUGH THE EVENING. * 20-FOOT WINDS: SOUTHWEST AT 15 TO 25 MPH WITH GUSTS FROM 35 TO 40 MPH ON WEDNESDAY. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON VALUES FROM 9 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ104>107-109-281400- /O.UPG.KFGZ.FW.A.0025.110628T1900Z-110629T0200Z/ /O.NEW.KFGZ.FW.W.0031.110628T1900Z-110629T0200Z/ /O.NEW.KFGZ.FW.A.0026.110629T1700Z-110630T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- 252 PM MST MON JUN 27 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST TUESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AFFECTED AREA: KAIBAB PLATEAU...MARBLE AND GLEN CANYONS...GRAND CANYON COUNTRY...COCONINO PLATEAU...NORTHEAST PLATEAUS AND MESAS NORTH OF HIGHWAY 264. * TIMING: WIND SPEEDS SHOULD INCREASE LATE TUESDAY MORNING AND PERSIST THROUGH EARLY EVENING. WINDY CONDITIONS ARE EXPECTED TO REDEVELOP BY MID MORNING WEDNESDAY AND PERSIST INTO THE EVENING. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS AROUND 35 MPH TUESDAY...INCREASING TO 20 TO 30 MPH WITH GUSTS NEAR 40 MPH WEDNESDAY. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON VALUES FROM 7 TO 14 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ110-112-113-139-140-281400- /O.NEW.KFGZ.FW.A.0026.110629T1700Z-110630T0300Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 252 PM MST MON JUN 27 2011 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. * AFFECTED AREA: LITTLE COLORADO RIVER VALLEY IN COCONINO AND NAVAJO COUNTIES...BLACK MESA...CHINLE VALLEY...NORTHEAST PLATEAUS AND MESAS SOUTH OF HIGHWAY 264. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FROM MID MORNING WEDNESDAY CONTINUING THROUGH WEDNESDAY EVENING. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON HUMIDITIES OF 10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
2 follow-up statements
173 WWUS85 KFGZ 281119 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 419 AM MST TUE JUN 28 2011 AZZ104>107-109-282330- /O.CON.KFGZ.FW.W.0031.110628T1900Z-110629T0200Z/ /O.CON.KFGZ.FW.A.0026.110629T1700Z-110630T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- 419 AM MST TUE JUN 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: KAIBAB PLATEAU...MARBLE AND GLEN CANYONS...GRAND CANYON COUNTRY...COCONINO PLATEAU...NORTHEAST PLATEAUS AND MESAS NORTH OF HIGHWAY 264. * TIMING: EXPECT WIND SPEEDS TO INCREASE LATER THIS MORNING AND PERSIST THROUGH EARLY EVENING. WINDY CONDITIONS ARE EXPECTED TO REDEVELOP BY MID-MORNING WEDNESDAY AND PERSIST INTO THE EVENING. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS AROUND 35 MPH TODAY...INCREASING TO 20 TO 30 MPH WITH GUSTS NEAR 40 MPH WEDNESDAY. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON VALUES FROM 7 TO 12 PERCENT...SLIGHTLY HIGHER VALUES WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ108-110-112-113-115-138>140-282330- /O.CON.KFGZ.FW.A.0026.110629T1700Z-110630T0300Z/ YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- CHINLE VALLEY (FIRE WEATHER ZONE 110)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 419 AM MST TUE JUN 28 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: MUCH OF NORTHERN AND CENTRAL ARIZONA. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FROM MID-MORNING WEDNESDAY CONTINUING THROUGH WEDNESDAY EVENING. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON HUMIDITIES OF 11 TO 17 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
655 WWUS85 KFGZ 282108 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 208 PM MST TUE JUN 28 2011 AZZ104>107-109-291400- /O.CON.KFGZ.FW.W.0031.000000T0000Z-110629T0200Z/ /O.CON.KFGZ.FW.A.0026.110629T1700Z-110630T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- 208 PM MST TUE JUN 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: KAIBAB PLATEAU...MARBLE AND GLEN CANYONS...GRAND CANYON COUNTRY...COCONINO PLATEAU...NORTHEAST PLATEAUS AND MESAS NORTH OF HIGHWAY 264. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST INTO EARLY THIS EVENING. WINDY CONDITIONS ARE EXPECTED TO REDEVELOP BY MID-MORNING WEDNESDAY AND PERSIST INTO THE EVENING. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS AROUND 35 MPH THROUGH EARLY THIS EVENING...INCREASING TO 20 TO 30 MPH WITH GUSTS NEAR 45 MPH WEDNESDAY. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON VALUES FROM 7 TO 12 PERCENT TODAY...AND 10 TO 18 PERCENT WEDNESDAY...WITH THE HIGHEST VALUES ABOVE 6000 FEET ELEVATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ108-110-112-113-115-138>140-291400- /O.CON.KFGZ.FW.A.0026.110629T1700Z-110630T0300Z/ YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- CHINLE VALLEY (FIRE WEATHER ZONE 110)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 208 PM MST TUE JUN 28 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: MUCH OF CENTRAL AND NORTHERN ARIZONA. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FROM MID-MORNING WEDNESDAY CONTINUING THROUGH WEDNESDAY EVENING. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 35 TO 45 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON HUMIDITIES OF 10 TO 20 PERCENT...WITH THE HIGHEST VALUES AT ELEVATIONS ABOVE 6000 FEET. THERE IS SOME UNCERTAINTY IN THE RH FORECAST AT THIS TIME FOR THE HIGHER ELEVATIONS...AS MOISTURE MOVES IN FROM THE SOUTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 27, 2:40 PM MST, 12 minutes earlier.
Area forecast discussion, Jun 27, 2:40 PM MST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 240 PM MST MON JUN 27 2011 .SYNOPSIS...A PASSING LOW PRESSURE SYSTEM WILL PRODUCE STRONG GUSTY WINDS TUESDAY AND WEDNESDAY. MOIST SOUTHERLY FLOW WILL INCREASE THE CHANCES OF AFTERNOON THUNDERSTORMS FRIDAY THROUGH SUNDAY. TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE AVERAGE THROUGH THE WEEK AND WEEKEND. && .DISCUSSION...MID-LEVEL HIGH PRESSURE IS POSITIONED OVER TEXAS WITH THE RIDGE LINE RUNNING FROM NORTHERN ALABAMA TO CENTRAL BAJA CALIFORNIA. AN UNSEASONABLE...DEEP LOW PRESSURE SYSTEM LIES ABOUT 400 MILES OFF THE COAST OF CENTRAL OREGON. THESE TWO FEATURES WILL DICTATE THE WEATHER ACROSS NORTHERN ARIZONA THROUGH THE WEEK AND WEEKEND. FORECAST MODELS ARE IN GOOD AGREEMENT AND CONFIDENCE IS HIGH THROUGH THURSDAY. BY TOMORROW AFTERNOON...THE LOW WILL BE JUST OFF CALIFORNIA'S CAPE MENDOCINO AND BY WEDNESDAY AFTERNOON...OVER YOSEMITE NATIONAL PARK. THIS DIVE TO THE SOUTHEAST WILL INCREASE THE PRESSURE GRADIENT OVER NORTHWEST AND NORTH CENTRAL ARIZONA EACH DAY...PRODUCING WINDS THERE GUSTING FROM 35-40 MPH TUESDAY AFTERNOON AND POSSIBLY 40-45 MPH ON WEDNESDAY. CONTINUED SOUTHWESTERLY FLOW WILL KEEP TEMPERATURES WARMER THAN AVERAGE. DURING THIS TIME...MID-LEVEL MOISTURE WILL GRADUALLY INCREASE OVER EASTERN ARIZONA AND INTRODUCE A SLIGHT CHANCE OF DRY THUNDERSTORMS. THURSDAY WILL BE A DAY OF TRANSITION. THE LOW WILL FILL AND WEAKEN...MOVING QUICKLY TO THE EAST. WEAKER...DRY FLOW IN ITS WAKE WILL MAKE FOR LIGHTER WINDS AND A DROP IN THE CHANCES OF ANY CONVECTION. FROM FRIDAY THROUGH SUNDAY...THE RIDGE AXIS WILL SHIFT NORTHWARD. THIS WILL INTRODUCE SOUTHERLY FLOW ACROSS THE STATE WITH INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON. TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE NORMAL. && .AVIATION...FOR THE 00Z PACKAGE...SOME AFTERNOON AND EVENING HIGH-BASED CUMULUS WILL DEVELOP TODAY AND TUESDAY...WITH A SLIGHT CHANCE OF A DRY THUNDERSTORM NEAR THE NEW MEXICO BORDER AFTER 20Z TUESDAY. SOUTHWEST WINDS 10-20KT WITH GUSTS 25-30KT THROUGH 02Z THIS EVENING...AND AGAIN 18Z TUESDAY TIL 02Z WED. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...DRY SOUTHWEST FLOW WILL CONTINUE THROUGH WEDNESDAY AS ANOTHER TROUGH MOVES ONTO THE WEST COAST. THE STRONGEST WINDS TUESDAY WILL OCCUR ACROSS NORTHWEST AZ WHERE A RED FLAG WARNING HAS BEEN POSTED. SOME MID-LEVEL MOISTURE WILL BRING A SLIGHT CHANCE OF DRY THUNDERSTORMS ALONG THE AZ/NM BORDER TUESDAY. BY WEDNESDAY...THE TROUGH WILL MOVE INTO THE GREAT BASIN...WITH A SUBSTANTIAL INCREASE IN SOUTHWEST WIND ACROSS NORTHERN AZ. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MUCH OF NORTHERN AZ. INCREASING MAINLY MID-LEVEL MOISTURE IS ALSO EXPECTED WEDNESDAY...AND THE SLIGHT CHANCE OF DRY THUNDERSTORMS WILL SPREAD WESTWARD TO INCLUDE THE HIGHER TERRAIN OF COCONINO AND YAVAPAI COUNTIES. THURSDAY THROUGH SATURDAY...THE TROUGH WILL MOVE BY NORTH OF THE STATE THURSDAY WITH SOME LINGERING GUSTY WINDS...THOUGH SPEEDS ARE EXPECTED TO REMAIN BELOW CRITICAL THRESHOLDS. DRIER AIR WILL PUSH EASTWARD ACROSS THE REGION...WITH THE SLIGHT CHANCE OF THUNDERSTORMS CONFINED TO THE WHITE MTNS THURSDAY. MUCH LIGHTER WINDS ARE FORECAST FRIDAY AND SATURDAY AS THE RIDGE STRENGTHENS TO OUR EAST. A SLOW INCREASE IN MOISTURE FROM EAST TO WEST WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS BACK TO THE AREA. && .FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING TUESDAY FROM NOON TO 7 PM MST FOR AZ FIRE ZONES AZZ104>107-109. FIRE WEATHER WATCH WEDNESDAY FROM 10 AM UNTIL 8 PM MST FOR AZ FIRE ZONES AZZ104>110-112-113-115-138>140. PUBLIC..................HOWARD AVIATION/FIRE WEATHER...JJ FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Jun 27, 4:42 AM MST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 442 AM MST MON JUN 27 2011 AZZ004>018-037>040-280830- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 442 AM MST MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...A FIRE WEATHER WATCH HAS ISSUED FOR PORTIONS OF NORTHWEST ARIZONA FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FOR AREAS BELOW 6000 FEET. A DEEP LOW PRESSURE SYSTEM WILL MOVE ACROSS NEVADA AND UTAH PRODUCING VERY WINDY CONDITIONS ACROSS THE REGION. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 55 MPH ARE POSSIBLE. SATURDAY INTO SUNDAY...THUNDERSTORM ACTIVITY MAY BE ON THE INCREASE AS SUBTROPICAL MOISTURE MOVES NORTHWARD INTO THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:54 AM MST | Fire Weather Watch | FGZ | Coconino, Navajo, Yavapai | 11 hr |
| Jun 27, 2:52 PM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo, Yavapai | 36 hr |
Nearby
Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.